Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Skin pigmentation around the injection site. How to make skin tone even?

I receiced a steriod injection in my rt wrist around 6 months ago. the Doctor did tell me that my skin pigmentation around the injection site would get lighter( hypopigmentation ) The hypopigmentation lasted for about a month or so The area around the injection site is now darker ( hyperpigmentation ) Can you please tell me why and what can i do to even my skin tone even?
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  680
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
There are many adverse effect of intralesional steroid injection. Hypopigmentation is common of them but your hyperpigmentation around the site of injection might be a reactionary/ compensatory state of melanin synthesis.
If you have no other pigmentary disorder of skin or any history of use coloring agent on hypopigmented site then cause can be steroid.
You can try Hydroquinone 4% preparation/ chemical peel/ laser procedure on your wrist join area with consultation/under supervision of a dermatologist.
with regards.
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor